MathSciNet Relay Station
MathSciNet bibliographic data
MR2541429 14G05 (11G35 11G50)
Munshi, Ritabrata Density of rational points on cyclic covers of $\Bbb P^n$. J. Théor. Nombres Bordeaux 21 (2009), no. 2, 335–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement